Fixed Point Result for P-1 Compatible in Fuzzy Menger Space


  • Rashmi Pathak
  • Manoj Kumar Shukla Department of Mathematics, Govt. Model Science College, Jabalpur, (MP)
  • Surendra Kumar Garg
  • Sameer Kumar Shukla


In this paper we have proved fixed point theorem in Fuzzy Menger Space for P-1 compatible mappings which is introduced by Sevet Kutukcu and Sushil Sharma.


. Y. J. Cho, H. K. Pathak, S. M. Kang, and J. S. Jung, Common fixed points of compatible maps of type (β) on fuzzy metric spaces, Fuzzy Sets and Systems 93 (1998), 99-111.

. G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Sci. 9(1986), 771-779.

. S.Kutukcu, S. Sharma and H.Tokgoz “A Fixed Point Theorem in Fuzzy metric Spacesâ€Int. Journal of Math. Analysis, Vol. 1, 2007, no. 18, 861– 872.

. S. Kutukcu, A. Tuna, and A. T. Yakut, Generalized contraction mapping principle in intuitionistic Menger spaces and an application to differential equations, Appl. Math.Mech. 28 (2007), no. 6, 779-809.

. K. Menger, Statistical metric, Proc. Nat. Acad. 28 (1942), 535-537

. S. N. Mishra, Common fixed points of compatible mappings in PM-spaces, Math. Japon.36 (1991), 283-289.

. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland, Amsterdam,1983.

. V. M. Sehgal and A. T. Bharucha-Reid, Fixed point of contraction mapping on PM spaces, Math. Systems Theory 6 (1972), 97-100.

. S. Sessa, On weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. Beograd 32 (1982), 149-153.

. S. Sharma, Common fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 127 (2002), 345-352.

. R.Shrivastav, V.Patel and V.B.Dhagat, “Fixed point theorem in fuzzy menger spaces satisfying occasionally weakly compatible mappingsâ€Int. J. of Math. Sci. & Engg. Appls. , Vol.6 No.VI, 2012, 243-250.

. B. Singh and S. Jain, A fixed point theorem in Menger space through weak compaibility,J. Math. Anal. Appl. 301 (2005), 439-448




How to Cite

Pathak, R., Shukla, M. K., Garg, S. K., & Shukla, S. K. (2014). Fixed Point Result for P-1 Compatible in Fuzzy Menger Space. Asian Journal of Fuzzy and Applied Mathematics, 2(1). Retrieved from